Firmoo > Answers > Eye Health >  question
Mackenzie rose

Does botox cause eye twitching?

I just get inject botox. Now, my eyes keep twitching. Does botox cause eye twitching? Why?
09/24/2012
Related Topics : eye twitching eye health

Answers (2)

  • eduardoroxmisox

    Yes, the botox is one kind of bacteriums which is in the environment of lacking of oxygen. The toxin of it belongs to the most serious one. It can be called the protein with the most toxin. However, this can excrete the toxin which makes it fatal. That is why your eyes keep twitching. The process of excretion is so quick. You'd better go to see the doctor and accept the treatment.
    09/24/2012
  • walkn0nsunshine

    Yes, botox can make your eyes twitching. In daily life, eye twitches happen to many people and they can happen quite often too. But on the other hand, many people can do nothing to stop it and even don't know the cause of it. Then what is the cause of the eye twitches. Generally speaking, Eye twitches are caused by muscle spasms within the eyelids so it is commonly believed that eye twitches are somehow related to the nervous system. It means that in some cases eliminating stress or reducing physical strain to the eyes will reduce twitches. While, Botox injections can cause damage to the nerves which in turn causes severe muscle twitches around the eyes. If you have this problem, you should talk to your doctor before having any Botox treatments, or you may let it more serious and dangerous.
    09/25/2012
Jumpto

Answer the question:

You must log in/register to answer this question.